# SDR SWAA021056

- Difficulty date: May 13, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 50,674 hours, 49,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 25R, BETWEEN BS 932 AND 943.  REPAIRED SKIN PER SRM.
